Generic name: Acetaminophen, Diphenhydramine HCl
Strategic Sourcing Services LLC
Dosage Form
N/A
Manufacturer
Strategic Sourcing Services LLC
This medication contains important usage instructions, warnings, and side effect information that you should review before use.
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away: Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
These could be signs of a serious condition.
COMPARE TO EXTRA STRENGTH TYLENOL PM® ACTIVE INGREDIENTS†
EXTRA STRENGTH
Pain Reliever PM
Acetaminophen, 500 mg
Diphenhydramine HCl, 25 mg
PAIN RELIEVER
NIGHTTIME SLEEP-AID
For Ages 12 Years and Over
GELTABS
†This product is not manufactured or distributed by Kenvue Brands LLC., distributor of Extra Strength Tylenol® PM.
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING.
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.
Distributed by McKesson Corp., via Strategic
Sourcing Services LLC. Memphis, 38141
wwwfosterand thrive.com
Photos of the product and/or packaging supplied by the manufacturer.
Create a free account to view complete drug information, save medications, and more.
Free forever · No credit card required